Hi I was diagnosed with anxiety and depression. I also suffer with not being able to fall asleep. The medication I currently take is venlafaxine 225mg, mirtazapine 45mg and quetiapine 500mg. I have been on these medications for over a year now and I find myself worsening. Is there anything that can be recommended or a different tablet I could be taking? Many thanks, sam
SAM; I AM ALL WITH JANIE ON THIS; many times you don't need a different type of medication but you can talk to your doctor how you are feeling and that it does not seem to be doing as well as it was before and you're worried about it. Many times it can be just tweaking the medications your already on but you never want to do that by yourself please see or talk to your doctor you have plenty of room on these meds for adjustment by the doctor and he or she may decide to add something to them. But the sooner you get in or talk to your doctor the better you well get the feeling. glad you notice before you continue to go down hill.
Hi Sam, liking and feeling comfortable with your doctor is an important step in finding the right meds. I'm no expert, but I would recommend against adding a 4th medication. If what you are taking right now isn't working, finding a doctor who is willing to work with you to either tweak doses or find another medication is what I would recommend. I was stuck with a horrible psychiatrist once who hardly had time to see me and put no thought into the meds he was prescribing, and switching was one the best decisions I made. I see that you're in Guernsey--is there anyone else to switch to? A hospital, ER, urgent care center, or your primary care doctor should be able to give you some recommendations.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2013 • 1 answer
Posted 17 Apr 2015 • 1 answer
Posted 9 Apr 2016 • 4 answers
Venlafaxine - I,m on 225mg one tablet daily for 2-3 months with no ease from depression and anxiety?
Posted 27 Apr 2016 • 3 answers
Posted 4 Nov 2016 • 1 answer